BerEpp-IJCGA-92-err

@article{BerEpp-IJCGA-92-err,
title = {Polynomial-size non-obtuse triangulation of polygons},
author = {Marshall Wayne Bern and David Eppstein},
journal = {Int. J. Computational Geometry & Applications},
volume = {2},
number = {4},
pages = {449--450},
month = {Dec},
year = {1992},
note = {Errata correcting printers' errors in original journal publication}}

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!